# SDR UALA2009011200117

- Difficulty date: January 11, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 72,356 hours, 11,793 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Resolver
- Part number: CU09625118
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT THROTTLE AHEAD. THROTTLES NOT ALIGNED WITHIN 1 INCH AT KNOB AT SAME EPR AT LOW PWR, OK CRUISE AND CLIMB. EEC'S ON. LT THROTTLE FWD OF RT THROTTLE ABOUT ONE INCH IN CRUISE WITH MATCHING EPRS AND N1S. FOUND NR 2 ENG TLA RESOLVER OUT OF RANGE (34.2). ADJUSTED RESOLVER TO 33.7. ACCOMPLISHED ENG RUNS THROTTLES AND EPRS ALIGNED. NO SPLIT.
